skin-hair-icon
Hairfall,acne
Too much of hairfall , acne and skin pigmentation.I am going through medication of PCOD since last 1 year. my hair is thinning day by day
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kasipathy Kasina
Cosmetologist 13 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Thanks for posting your concerns. Please consult dermatologist and explain your concerns. Every problem has solution. Don get disappointed. Be positive. Dr kasipathy cosmetologist from Sai Shree Facial Cosmetic Laser Centre Hebbal Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.